# SDR SPAA0400072

- Difficulty date: October 23, 2004
- Submitted: November 2, 2004
- Operation: Air carrier
- Aircraft: N703S
- Make and model: Boeing 737-2T4
- Aircraft serial: 22529
- Aircraft time: 51,109 hours, 31,533 cycles
- Engine: Pwa JT8D17
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

POST SHOP REPAIR OF ENGINE S/N P700543 , OPERATIONAL TEST FLIGHT UNSATISFACTORY.  ENGINE EXHIBITS CONTINUOUS COMPRESSOR STALLS AT TOP OF CLIMB, 37FL. ACCOMPLISHED UNSCHEDULED RETURN TO FIELD. ENGINE TO BE REMOVED FROM AIRPLANE AND PLACED IN SHOP FOR DISCREPANCY CAUSE AND REPAIR.
